Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Feeling low after taking crystal meth. How to get rid of this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1986
Answered : 212 Questions
this is the first time when I had crystal meth . now it's been three days I'm felling little low.. so tell me how to get rid of..
Posted Thu, 20 Dec 2012 in Drug Abuse
Answered by Dr. Stephen Christensen 2 hours later
Hello. I'm Dr. Christensen.
As you know, methamphetamine is a stimulant: it triggers the release of chemicals (neurotransmitters) in your brain that give you the euphoria ("high") that makes this drug so addictive. Unfortunately, a methamphetamine high is quickly followed by a "downer" or "comedown" that can last several days. This downer is caused by depletion of neurotransmitters that your brain needs to function normally, and it is an inevitable consequence of methamphetamine use.
The most effective way to avoid a downer is to avoid further methamphetamine use. In addition, you might consider supplementing with L-tyrosine (500 to 1,000 mg daily). L-tyrosine is an amino acid your brain needs to replenish depleted neurotransmitters.
If you find yourself craving methamphetamine and you feel you'll use it again, seek medical help.
I hope that answers your question. I'll be available if you have additional concerns.
Good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor